BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
The change of feedback invariants under one row perturbation

Participants in the publication
M. Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências
M. Stosic (Author)

Scope
International

Refereeing
Yes

Date of Publication
2007

Where published
LINEAR ALGEBRA AND ITS APPLICATIONS

Publication Identifiers
ISSN - 0024-3795

Volume
422
Number
2-3

Starting page
582
Last page
603


Export

APA
M. Dodig, M. Stosic, (2007). The change of feedback invariants under one row perturbation. LINEAR ALGEBRA AND ITS APPLICATIONS, 422, 582-603. ISSN 0024-3795. eISSN .

IEEE
M. Dodig, M. Stosic, "The change of feedback invariants under one row perturbation" in LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 422, pp. 582-603, 2007.

BIBTEX
@article{14535, author = {M. Dodig and M. Stosic}, title = {The change of feedback invariants under one row perturbation}, journal = {LINEAR ALGEBRA AND ITS APPLICATIONS}, year = 2007, pages = {582-603}, volume = 422 }